MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM TI VA-LCP 2-CLMN VLR DST RADIUS PL 6H HD/2H SHAFT/LT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM TI VA-LCP 2-CLMN VLR DST RADIUS PL 6H HD/2H SHAFT/LT; PLATE, FIXATION, BONE
Model Number 04.111.621
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Rupture (2208)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a distal radius plate was removed on (b)(6) 2019.According to the surgeon, the plate was placed too distally which caused a tendon to rupture over time.Two (2) of the 2.4 variable angle (va) locking screw broke during removal, but fragments were removed successfully.A tendon repair was then performed.The original surgery was done in richardson, texas about five (5) years ago.The plate and screws were successfully removed.Patient outcome is unknown.Concomitant devices: locking screws (part: unknown, lot: unknown, quantity: 4), cortex screws (part: unknown, lot: unknown, quantity: 2).This report is for a titanium (ti) variable-angle locking compression plate (va-lcp).This is report 1 of 1 for (b)(4) and captures the postoperative tendon rupture.The breakage of screws during removal is captured under related (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part: 04.111.621; lot: 9775993; manufacturing site: mezzovico; release to warehouse date: december 22, 2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM TI VA-LCP 2-CLMN VLR DST RADIUS PL 6H HD/2H SHAFT/LT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8469484
Report Number2939274-2019-57201
Device Sequence Number16525193
Product Code HRS
UDI-Device Identifier10886982101808
UDI-Public(01)10886982101808
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.111.621
Device Catalogue Number04.111.621
Device Lot Number9775993
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date04/25/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;